I have come off amoldipine because the side effects were very unpleasant and have started
on atenolol 25mg. I have a very phsical job and felt very lerthagic and tired for the first few days of taking them which is affecting my work. How long until these side effects wear off. I was diagnosed with very high blood pressure nearly 4 years ago and have been on lisiniprol and amoldipine but as I stated the side effects became unbearable. Being of a depressive and anxiety fulled nature due to incidents in my past I am very very too much aware of how I feel phsically all the time. Would it be beneficial to take atenolol at night I do like a couple of glasses of red wine in the evenings
Try this natural method to control your blood pressure and depression. Do the pranayam for 30 minutes, twice a day and you will have something positive to tell me in 4 to 6 weeks.
Build up your timing gradually.If you feel tired or dizzy, stop and resume after one minute.
Anulom Vilom pranayam –
Close your right nostril with thumb and deep breath-in through left nostril
then – close left nostril with two fingers and breath-out through right nostril
then -keeping the left nostril closed deep breath-in through right nostril
then - close your right nostril with thumb and breath-out through left nostril.
This is one cycle of anulom vilom.
Repeat this cycle for 15 to 30 minutes twice a day.
Children under 15 years – do 5 to 10 minutes twice a day.
You can do this before breakfast/lunch/dinner or before bedtime or in bed.Remember to take deep long breaths into the lungs.You can do this while sitting on floor or chair or lying in bed.
March 20, 2011
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.